Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Weight gain after mirena, distended stomach, episode of dry patches on face, body pain, continuous cramping. Reason?

I had the mirena placed on Thursday of last week (6th) since then I have gained 6.5 pounds, I look like I am 9 months pregnant and grossly distended, then this morning I woke up and could hardly open my eyes due to hives on my eye lids, and I also have dry patches all over my face. My entire body hurts and I am horribly tired dispite sleeping most of the weekend. I had it placed not to prevent pregnancy but to stop periods as I am having an iron absorbtion problem which is making me extremely anemic. I am beginning to think that it is the Mirena causing these new issues as I don t know what else it would be. I also have not stoped having cramps since it was inserted.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Weight gain
menstrual irregularities
distended stomach
are the side effects of mirena.
You should consult to your doctor to see another method to stop your bleeding.
Take care of your self

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor